Translator Disclaimer
June, 2019 An Expectation Formula Based on a Maclaurin Expansion
Mingjin Wang
Taiwanese J. Math. 23(3): 563-574 (June, 2019). DOI: 10.11650/tjm/180802

Abstract

In this paper, we obtain an expectation formula with respect to the $q$-probability distribution $W(x,y;q)$ based on a Maclaurin expansion. The formula has many applications in mathematics. Some of the applications are also given, which include a probability version of the Al-Salam and Verma $q$-integral.

Citation

Download Citation

Mingjin Wang. "An Expectation Formula Based on a Maclaurin Expansion." Taiwanese J. Math. 23 (3) 563 - 574, June, 2019. https://doi.org/10.11650/tjm/180802

Information

Received: 3 April 2018; Revised: 29 July 2018; Accepted: 1 August 2018; Published: June, 2019
First available in Project Euclid: 10 August 2018

zbMATH: 07068563
MathSciNet: MR3952240
Digital Object Identifier: 10.11650/tjm/180802

Subjects:
Primary: 05A30, 33D15, 60E05

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 3 • June, 2019
Back to Top